# SDR COMA2009062950166

- Difficulty date: June 29, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 37,424 hours, 34,196 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R31171
- Condition: Cracked
- Location: Fuselage
- Part time: 37,424 hours, 34,196 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 FWD PRESSURE BULKHEAD CRACKED AT PARKING BRAKE CABLE CUTOUT.  REPAIRED PER REO 601R-53-11 AND EA 10-5311-02657.
